No Cover Image

Journal article 493 views

Use of Border Regions for Improved Permeability Upscaling

X.H. Wen, L.J. Durlofsky, M.G. Edwards, Michael G. Edwards

Mathematical Geology, Volume: 35, Issue: 5, Pages: 521 - 547

Swansea University Author: Michael G. Edwards

Full text not available from this repository: check for access using links below.

Published in: Mathematical Geology
ISSN: 08828121
Published: 2003
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa32179
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Engineering
Issue: 5
Start Page: 521
End Page: 547